EXISTENCE OF NONLINEAR NEUTRAL IMPULSIVE INTEGRODIFFERENTIAL EVOLUTION EQUATIONS OF SOBOLEV TYPE WITH TIME VARYING DELAYS

Authors

  • B. Radhakrishnan Department of Applied Mathematics & Computational Sciences, PSG College of Technology,Coimbatore- 641004, Tamil Nadu, India
  • A. Mohanraj Department of Science and Humanities (Mathematics), SVS College of Engineering, Coimbatore-642109, Tamil Nadu, India
  • V. Vinoba Department of Mathematics, K.N.Govt. Arts College for Women, Thanjavur-613007, India

Abstract

In this paper, we prove the existence of solutions for nonlinear neutral impulsiveevolution integrodifferential equations of Sobolov type with time varying delays. The results are obtained by using semigroup theory and the Monch's fixed point theorem.An application of the same problem is discussed. An example is provided to illustratethe theory.

Downloads

Published

2013-10-17

How to Cite

Radhakrishnan, B., Mohanraj, A., & Vinoba, V. (2013). EXISTENCE OF NONLINEAR NEUTRAL IMPULSIVE INTEGRODIFFERENTIAL EVOLUTION EQUATIONS OF SOBOLEV TYPE WITH TIME VARYING DELAYS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(2), 205-218. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/265

Issue

Section

Research Article